MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable
Model Number 72404233-12
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with inability to inflate the device.A revision surgery was performed, during which the physician confirmed fluid loss and identified that the original implant had a suture strike in the right cylinder.The device was explanted and replaced.There were no patient complications.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404156, serial number: n/a, batch/lot number: 1100715384, model/catalog description: reservoir 100 ml pc/iz, unique identifier (udi) #: (b)(4).

Brand Name
AMS 700 CX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25638451
Report Number2124215-2026-34261
Device Sequence Number9316834
Product Code JCW
UDI-Device Identifier00878953009797
UDI-Public(01)00878953009797(17)270529(10)1100736332
Combination Product (Y/N)Y
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404233-12
Device Catalogue Number72404233-12
Device Lot Number1100736332
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer07/01/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date07/28/2026
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale